Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had cold, chest infection and then asthma attack. Taking inhaler and antibiotics. How long to continue?

I had a cold that went to a chest infection and then had a nasty asthma attack. My asthma is usually very well controlled.. I have had a nebuliser am on antibiotics and now prednisilone, which I was reluctant to take following an earlier eye reaction to it. I can now breathe a little easier but am still coughing and feeling awful. I am also having 6 puffs 4x a day of Salbutomel and taking my usual inhaler how long before I will be morew like me and not coughing?
Asked On : Tue, 19 Jun 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The cough results because of secretions in the airways. It actually a protective mechanism to eliminate the harmful germs. So it just needs a week or two for complete remission. Meantime be careful about the general health and hygiene.

Continue to take the medicines as per the prescription. Salbutamol helps to dilate the airways and conveniently allows the secretions to drain or expel. The action is short for you to take 4 times a day.

Answered: Tue, 19 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
wice a day
start with tab montelucast 10 mgm twice a day
there is new tretment which doctors are giving instead of steroids
twice weekly dose of methotrxtate you can take that also for 4 weeks
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor